# SDR REXA2022072001614

- Difficulty date: June 30, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 32,903 hours, 22,706 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Channel
- Part number: CN6242049201
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LOWER TRANSCOWL CHANNEL C, FORWARD, IS CHAFED	REPLACED CHANNEL C, FORWARD
